It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hello and welcome!!! :) You're best course of action would be to taper slowly off the Percoset first, and then begin gradually tapering off the valium. Any sudden discontiuation of these medicinces will induce severe withdraw symptoms. If anything, the valium may help you deal with the physical and emotional difficulty of stopping the Percoset. I, too, dealt with a Percoset addiction, and recovery was far from easy. But you've taken a step in the right direction by recognizing that you have a problem and seeking help. Although, I know it is difficult, I would recommend speaking to a health professional. Drug addiction is a vicious cycle that cannot be combatted alone and the sooner you recieve professional help, the easier it will be for you to cope and learn to live your life without the drugs. Drug use extends far beyond physical addiction, especially with drugs like percoset and valium due to their mood altering qualities.

I wish you the best of luck and am so glad you decided to fight this!! Stay strong and keep us updated! :D

*~Krystal





All times are GMT -7. The time now is 08:00 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!